Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin and anger

Posted by t5 on July 23, 2004, at 9:49:31

In reply to Re: wellbutrin and anger t5, posted by RetiredYoung on July 23, 2004, at 8:47:09

Thank you all. I did not taper off Lexapro, just stopped cold turkey. But it does sound like Wellbutrin has a rep for causing problems. I think I'll try it for about two weeks before making a decision. Maybe I won't attack or assault anyone in the meantime.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:t5 thread:369172
URL: http://www.dr-bob.org/babble/20040719/msgs/369358.html